# SDR 03FDEA00968

- Difficulty date: June 21, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC70561
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP VANE NR 4 FITTING FORWARD HOLE FOUND CORROSION.    COMPLIED WITH FEDEX EA 1-5750-69380 - WINGS - TRAILING EDGE FLAPS - LEFT   HAND OUTBOARD FLAP - VANE SUPPORTS - CORROSION REPAIR AND REFURBISHMENT.
